Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 281, NWS Tulsa, OK

June 10, 20098 counties in Oklahoma; Crawford County, Sebastian County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 10, 2009, 6:39 PM CDT for 8 counties in Oklahoma; Crawford County, Sebastian County, Washington County, Arkansas. It was in force for 66 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2009, 6:39 PM CDT (23:39 UTC)
Expired
Jun 10, 2009, 7:45 PM CDT
In force
66 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Sebastian County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Muskogee County, OK, Pushmataha County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 24 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:39 PM CDTTSTM WND DMG4 W Sallisaw, OKTREES AND POWERLINES DOWN.
Jun 10, 6:50 PM CDTTSTM WND DMGE Sallisaw, OKLARGE TREES DOWN.
Jun 10, 6:50 PM CDTTSTM WND DMGS Mc Key, OKLARGE TREES DOWN.
Jun 10, 6:56 PM CDTTSTM WND GST 603 E Panama, OK
Jun 10, 7:00 PM CDTTSTM WND DMG8 Ene Marble City, OKTREE ON HOME.
Jun 10, 7:00 PM CDTTSTM WND DMGPocola, OKTREES DOWN.
Jun 10, 7:00 PM CDTTSTM WND GST 59N Lavaca, AR
Jun 10, 7:12 PM CDTTSTM WND DMG1 Nw Sallisaw, OKBARN LEVELED.
Jun 10, 7:20 PM CDTTSTM WND DMG2 Ne Rudy, ARTREES DOWN ON ROAD.
Jun 10, 7:20 PM CDTTSTM WND DMGE Van Buren, ARTREES DOWN IN ROAD.
Jun 10, 7:20 PM CDTTSTM WND GST 59E Van Buren, AR
Jun 10, 7:28 PM CDTTSTM WND GST 60S Alma, AR
Jun 10, 7:32 PM CDTTSTM WND DMGS Fort Smith, ARNUMEROUS POWERLINES DOWN ON CARS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 3:46 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1058 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1058 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
408 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 102339
SVRTSA
ARC033-131-143-OKC001-021-061-077-079-101-127-135-110045-
/O.NEW.KTSA.SV.W.0281.090610T2339Z-090611T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SOUTHWESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
  HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 745 PM CDT

* AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING VIOLENT STRAIGHT 
LINE WINDS OF 80 TO 100 MPH. THESE STORMS WERE LOCATED ALONG A LINE  
EXTENDING FROM MARBLE CITY TO GANS TO BENGAL...MOVING EAST AT 50   
MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...GANS...
  MARBLE CITY...PANAMA...WHITESBORO...BUNCH...SPIRO...BRUSHY...
  MULDROW...WISTER...POTEAU...ROLAND...POCOLA...ARKOMA...HOWE...
  CAMERON...MOFFETT...BONANZA...HEAVENER...FORT SMITH...HACKETT...
  SHORT...BARLING...JENNY LIND...VAN BUREN...EXCELSIOR...FIGURE
  FIVE...NATURAL DAM...MIDLAND...HARTFORD...GREENWOOD...LEE CREEK...
  CEDARVILLE...LAVACA...RUDY...BLOOMER...BURNVILLE...HUNTINGTON...
  MANSFIELD...ALMA...BLACKBURN...CHESTER...MOUNTAINBURG AND DYER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
VIOLENT STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND
SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR
ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3514 9410 3507 9423 3496 9423 3495 9437
      3492 9444 3471 9445 3466 9548 3533 9524
      3566 9509 3584 9417
TIME...MOT...LOC 2339Z 270DEG 42KT 3558 9489 3532 9470
          3482 9499

$$
3 follow-up statements
000 
WWUS54 KTSA 110003
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
703 PM CDT WED JUN 10 2009

ARC033-131-143-OKC001-021-061-077-079-101-127-135-110045-
/O.CON.KTSA.SV.W.0281.000000T0000Z-090611T0045Z/
WASHINGTON AR-SEBASTIAN AR-CRAWFORD AR-MUSKOGEE OK-ADAIR OK-
CHEROKEE OK-SEQUOYAH OK-HASKELL OK-LE FLORE OK-PUSHMATAHA OK-
LATIMER OK-
703 PM CDT WED JUN 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR LATIMER...NORTHEASTERN PUSHMATAHA...LE FLORE...HASKELL...
SEQUOYAH...SOUTHEASTERN CHEROKEE...SOUTHERN ADAIR...SOUTHEASTERN
MUSKOGEE...CRAWFORD...SEBASTIAN AND SOUTHWESTERN WASHINGTON
COUNTIES...

AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING VIOLENT
STRAIGHT LINE WINDS TO 90 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF BOX TO BRUSHY TO SCULLYVILLE TO
WISTER TO 6 MILES NORTHEAST OF YANUSH...MOVING NORTHEAST AT 50 MPH.
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS TO 80 WIND
MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MULDROW...
SCULLYVILLE...SHADY POINT...COTTONWOOD...BUNCH...ROLAND...BRADEN...
TALIHINA...ARKOMA...MOFFETT...MILL CREEK...SHORT...BENGAL...DORA...
LEE CREEK...RUDY...FIGURE FIVE...DYER...FURRY...SHIBLEY...KIBLER...
CHESTER...NATURAL DAM...CEDARVILLE...ALMA...VAN BUREN...
MOUNTAINBURG...BLACKBURN...CENTRAL CITY...BLOOMER...RYE HILL...JENNY
LIND...BONANZA...MANSFIELD...EXCELSIOR...JENSON...BURNVILLE...
WITCHERVILLE...DAYTON...MIDLAND...HUNTINGTON...ARKOLA...LAVACA...
BARLING...GREENWOOD...HACKETT...HARTFORD...FORT SMITH...ODELL...
CONCORD...UNIONTOWN...PATTERSON...MILLTOWN...CROSSROADS...LIBERTY...
POCOLA...ROCK ISLAND...CAMERON...WISTER...HOWE...HEAVENER...
SUMMERFIELD...HODGEN...WHITESBORO AND POTEAU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
VIOLENT STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND
SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR
ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3514 9410 3507 9423 3496 9423 3495 9437
      3492 9444 3471 9445 3466 9548 3498 9537
      3547 9518 3566 9509 3584 9417
TIME...MOT...LOC 0002Z 244DEG 45KT 3569 9496 3555 9466
          3527 9458 3500 9479 3478 9523

$$
000 
WWUS54 KTSA 110029
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
729 PM CDT WED JUN 10 2009

OKC021-061-077-101-127-110038-
/O.CAN.KTSA.SV.W.0281.000000T0000Z-090611T0045Z/
MUSKOGEE OK-CHEROKEE OK-HASKELL OK-PUSHMATAHA OK-LATIMER OK-
729 PM CDT WED JUN 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR LATIMER...NORTHEASTERN
PUSHMATAHA...HASKELL...SOUTHEASTERN CHEROKEE AND SOUTHEASTERN
MUSKOGEE COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORMS HAVE MOVED EAST. 

LAT...LON 3507 9423 3496 9423 3492 9444 3471 9445
      3469 9505 3486 9505 3487 9500 3495 9499
      3496 9492 3521 9493 3522 9481 3571 9481
      3584 9417 3515 9410
TIME...MOT...LOC 0028Z 244DEG 45KT 3573 9448 3561 9419
          3537 9416 3508 9454 3479 9488

$$

ARC033-131-143-OKC001-079-135-110045-
/O.CON.KTSA.SV.W.0281.000000T0000Z-090611T0045Z/
WASHINGTON AR-SEBASTIAN AR-CRAWFORD AR-ADAIR OK-SEQUOYAH OK-
LE FLORE OK-
729 PM CDT WED JUN 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR LE FLORE...EASTERN SEQUOYAH...SOUTHERN ADAIR...CRAWFORD...
SEBASTIAN AND SOUTHWESTERN WASHINGTON COUNTIES...

AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ODELL TO MOUNTAINBURG TO LAVACA TO CAMERON TO 7 MILES NORTH OF
WHITESBORO...MOVING NORTHEAST AT 50 MPH.

THE STRONGEST STORMS WERE OVER CRAWFORD AND SEBASTIAN COUNTIES. 

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LEE CREEK...
DYER...MOUNTAINBURG...ODELL...LAVACA...CHESTER...HOWE...EXCELSIOR...
HODGEN...BLOOMER...MANSFIELD...BURNVILLE...WITCHERVILLE...DAYTON...
MIDLAND...HUNTINGTON...ARKOLA...GREENWOOD...HARTFORD...PATTERSON...
MILLTOWN...CROSSROADS...LIBERTY...HEAVENER AND BLACKBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3507 9423 3496 9423 3492 9444 3471 9445
      3469 9505 3486 9505 3487 9500 3495 9499
      3496 9492 3521 9493 3522 9481 3571 9481
      3584 9417 3515 9410
TIME...MOT...LOC 0028Z 244DEG 45KT 3573 9448 3561 9419
          3537 9416 3508 9454 3479 9488

$$
000 
WWUS54 KTSA 110042
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
742 PM CDT WED JUN 10 2009

ARC033-131-143-OKC001-079-135-110049-
/O.EXP.KTSA.SV.W.0281.000000T0000Z-090611T0045Z/
WASHINGTON AR-SEBASTIAN AR-CRAWFORD AR-ADAIR OK-SEQUOYAH OK-
LE FLORE OK-
742 PM CDT WED JUN 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR LE FLORE...EASTERN SEQUOYAH...
SOUTHERN ADAIR...CRAWFORD...SEBASTIAN AND SOUTHWESTERN WASHINGTON
COUNTIES EXPIRES AT 745 PM CDT...

HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THIS 
LINE OF SEVERE THUNDERSTORMS AS IT CONTINUES MOVING EAST INTO 
WASHINGTON...MADISON...AND FRANKLIN COUNTIES.   

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE ACROSS SOUTHERN 
LE FLORE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.

LAT...LON 3507 9423 3496 9423 3492 9444 3471 9445
      3469 9505 3486 9505 3487 9500 3495 9499
      3496 9492 3521 9493 3522 9481 3571 9481
      3584 9417 3515 9410
TIME...MOT...LOC 0039Z 244DEG 45KT 3579 9433 3567 9404
          3543 9401 3514 9439 3485 9474

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:35 PM CDT, 4 minutes earlier.

Area forecast discussion, Jun 10, 6:35 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT WED JUN 10 2009

...AVIATION...

.DISCUSSION...
LINE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS WILL
IMPACT THE KFSM TAF SITE BETWEEN 0000Z-0030Z. NORTHERN
END OF THUNDERSTORMS WILL ALSO MOVE INTO THE KFYV/KXNA
TAF SITES THROUGH ABOUT 00Z-004Z. MVFR CIGS MAY PERSIST
FOR A FEW HOURS AFTER THE THUNDERSTORMS MOVE EAST OF
THE REGION LATE THIS EVENING.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...18
Hazardous weather outlook, Jun 10, 5:00 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT WED JUN 10 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT WED JUN 10 2009

...SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING AND INTO THE
OVERNIGHT HOURS ACROSS EASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...EASTERN OKLAHOMA.

FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING AND OVERNIGHT.

HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

DISCUSSION...
CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AND
AHEAD OF A SURFACE FRONT THAT STRETCHES FROM SOUTHWESTERN MISSOURI
INTO CENTRAL OKLAHOMA AND NORTHWEST TEXAS. GIVEN THE IMPRESSIVE
INSTABILITY AND GRADUALLY INCREASING MID-LEVEL WINDS...THIS ACTIVITY
IS EXPECTED TO MAINTAIN ITS STRENGTH AND SPREAD NORTHEAST ACROSS
EASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS THIS EVENING AND OVERNIGHT.

A SMALL TORNADO THREAT EXISTS THIS EVENING WITH ANY STORMS NEAR THE
FRONTAL BOUNDARY...BUT THE MAIN SEVERE WEATHER THREAT WILL BE FROM
DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL. LOCALLY HEAVY
RAINFALL...ALONG WITH SOME FLASH FLOODING...MAY OCCUR WITH SOME OF
THIS ACTIVITY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER GROUPS HAVE BEEN ACTIVATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A FEW STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING THURSDAY MORNING
ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH THE
THREAT FOR LARGE HAIL AND DAMAGING WINDS. A FRONTAL BOUNDARY WILL
LIKELY REMAIN OVER THE REGION THURSDAY INTO FRIDAY WITH ADDITIONAL
ROUNDS OF SEVERE WEATHER POSSIBLE. THUNDERSTORM CHANCES WILL ALSO
CONTINUE INTO THE EARLY PART OF NEXT WEEK AS RICH GULF MOISTURE
REMAINS IN PLACE.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR A PERIOD OF
UNSETTLED WEATHER THAT INCLUDES SEVERAL ROUNDS OF POTENTIALLY SEVERE
THUNDERSTORMS TODAY THROUGH FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 10, 5:21 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT WED JUN 10 2009

OKZ057-058-063-102245-
CRAIG OK-DELAWARE OK-OTTAWA OK-
521 PM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN DELAWARE...SOUTHEASTERN CRAIG AND OTTAWA

AT 518 PM CDT...DOPPLER RADAR INDICATED STRONG WINDS ALONG A LINE
EXTENDING FROM CARDIN TO 5 MILES SOUTHEAST OF VINITA. THESE WINDS
WERE SPREADING EAST AT ABOUT 40 MPH AND WILL RESULT IN GUSTS OF 35
TO 45 MPH.  THESE GUSTY WINDS ARE THE OUTFLOW FROM THUNDERSTORMS
THAT ARE MOVING ACROSS CRAIG COUNTY.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE GUSTY WINDS  INCLUDE
...CLEORA...GROVE...BERNICE...MIAMI...COMMERCE...AFTON...FAIRL
AND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICH
ER...VINITA AND BLUEJACKET.

LAT...LON 3699 9461 3658 9461 3654 9464 3655 9525
      3700 9500 3700 9462
TIME...MOT...LOC 2218Z 263DEG 36KT 3697 9485 3658 9509
Local storm report, Jun 10, 5:41 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     ASHLAND                 34.77N 96.07W
06/10/2009                   PITTSBURG          OK   CO-OP OBSERVER

            LARGE TREE DOWN

&&

MAT
Local storm report, Jun 10, 5:53 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     N EUFAULA               35.29N 95.58W
06/10/2009  E60 MPH          MCINTOSH           OK   EMERGENCY MNGR

            SPOTTER REPORTED 60 MPH GUST NEAR TEXANNA ROAD AND
            HIGHWAY 69

&&

MAT
Local storm report, Jun 10, 6:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     KINTA                   35.12N 95.24W
06/10/2009  E70.00 MPH       HASKELL            OK   FIRE DEPT/RESCUE

            TWO LARGE TREES DOWN. BOAT IN YARD FLIPPED AND LANDED AN
            UNKNOWN DISTANCE IN ANOTHER YARD.

&&

MAT
Local storm report, Jun 10, 6:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TORNADO          3 NW ENTERPRISE         35.26N 95.42W
06/10/2009                   HASKELL            OK   LAW ENFORCEMENT

            HASKELL CO.DEPUTY REPORTED BRIEF TOUCHDOWN OF TORNADO

&&

MAT
Special weather statement, Jun 10, 6:31 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CDT WED JUN 10 2009

ARZ010-019-029-OKZ069-072-076-110000-
ADAIR OK-CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-WASHINGTON
AR-
631 PM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN WASHINGTON AND CRAWFORD

IN WEST CENTRAL ARKANSAS
     SEBASTIAN

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 624 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM JUST SOUTH OF MUSKOGEE TO STIGLER TO WILBURTON.
THIS LINE OF STORMS HAS PRODUCED WIND GUSTS TO 70 MPH...WITH TREES
AND POWER LINES DOWN.

IF THIS LINE CONTINUES...IT WILL REACH THE OKLAHOMA AND ARKANSAS
STATE LINE SOON AFTER 7 PM.  PERSONS EAST OF THIS LINE OF STORMS
SHOULD PREPARE FOR THE STRONG WINDS WITH THIS LINE OF STORMS.

AT THIS TIME...A SEVERE THUNDERSTORM WARNING WILL LIKELY BE ISSUED
FOR THE AREAS FROM SOUTHERN PORTIONS OF ADAIR AND WASHINGTON
COUNTIES...SOUTHWARD THROUGH FORT SMITH INTO SOUTHERN SEBASTIAN AND
SOUTHERN LEFLORE COUNTIES.

LAT...LON 3566 9400 3565 9408 3558 9408 3558 9403
      3510 9416 3507 9423 3496 9422 3490 9478
      3536 9463 3571 9481 3592 9394
TIME...MOT...LOC 2324Z 243DEG 53KT 3567 9502 3522 9500
          3481 9524

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:19 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee48 min
Jun 9, 8:18 PM CDTSpecial Weather StatementTSAOsage27 min
Jun 9, 8:21 PM CDTSevere Thunderstorm WarningTSAOsage54 min
Jun 9, 8:54 PM CDTSevere Thunderstorm WarningTSAOttawa66 min
Jun 9, 9:05 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Nowata, Ottawa40 min
Jun 9, 9:09 PM CDTSpecial Weather StatementTSAWashington36 min
Jun 9, 9:25 PM CDTAreal Flood AdvisoryTSACraig, Ottawa65 min
Jun 9, 9:45 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa60 min
Jun 9, 10:50 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes55 min
Jun 10, 3:38 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee37 min
Jun 10, 3:54 PM CDTSevere Thunderstorm WarningTSAOsage44 min
Jun 10, 4:06 PM CDTSpecial Weather StatementTSAOkfuskee54 min
Jun 10, 4:14 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee38 min
Jun 10, 4:17 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington47 min
Jun 10, 5:04 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg71 min
Jun 10, 5:21 PM CDTSpecial Weather StatementTSAOttawa24 min
Jun 10, 5:23 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Pittsburg67 min
Jun 10, 5:49 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more56 min
Jun 10, 6:32 PM CDTTornado WarningTSAHaskell, Sequoyah28 min
Jun 10, 6:47 PM CDTTornado WarningTSAAdair, Sequoyah28 min
Jun 9, 10:15 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison60 min
Jun 9, 11:01 PM CDTSevere Thunderstorm WarningTSACarroll, Madison59 min
Jun 9, 11:24 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington4 hr
Jun 9, 11:37 PM CDTSevere Thunderstorm WarningTSABenton, Washington36 min
Jun 9, 11:45 PM CDTSpecial Weather StatementTSAMadison30 min
Jun 9, 11:52 PM CDTSevere Thunderstorm WarningTSAMadison26 min
Jun 10, 12:22 AM CDTSpecial Weather StatementTSAMadison, Washington23 min
Jun 10, 1:26 AM CDTSpecial Weather StatementTSAMadison34 min
Jun 10, 1:33 AM CDTSevere Thunderstorm WarningTSACarroll, Madison37 min
Jun 10, 6:31 PM CDTSpecial Weather StatementTSACrawford, Sebastian29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.